# SDR UPS02238830

- Difficulty date: June 20, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: NPN
- Part serial: NSN
- Condition: Corroded
- Location: Delta Beam Bs747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI BULGING ON EXTERNAL DOUBLER ATTACHED TO DELTA BEAM BS 747 Y/H     DOUBLER REMOVED IAW SRM 51-30-2, CORROSION FOUND ON UDERSIDE OF DOUB LER, DELTA BEAM FAYING SURFACE INSPECTED AND LIGHT SURFACE CORROSION  FOUND, REMOVED AND FOUND WITHIN LIMITS, REPROTECTED IAW SRM 51-10-2 . CORROSION ON DOUBLER OUTSIDE OF LIMITS, NEW DOUBLER FABRICATED IAW  SRM 51-20-01 AND INSTALLED IAW SRM 51-30-2
